# SDR DALA2015041302787

- Difficulty date: April 2, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 53,700 hours, 30,068 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Disconnected
- Location: Mlg Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, A
- Precautionary procedure: O

## Discrepancy

REPORTED NR 4 BRAKE FIRE DURING TAXI AFTER LANDING.  NR 4 BRAKE OVERHEATED TO APPROXIMATELY 700C.  ACFT WAS STOPPED AND TOWED INTO GATE.   MAINTENANCE FOUND THE NR 4 BRAKE FORWARD QD DISCONNECTED FROM THE BRAKE ASSY.  FORWARD TO MCO/PLACARD INSTALLED.    MAINTENANCE R & R THE NR 4 BRAKE AND TIRE ASSEMBLIES, AS WELL AS, THE NR 4 BRAKE QUICK DISCONNECT.  ACFT WAS RETURNED TO SERVICE.  LP 6538942.
